Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Zoloft and Apathy--Sean

Posted by ruth on May 25, 1999, at 8:09:31

In reply to Re: Zoloft and Apathy--Sean, posted by Sean on May 24, 1999, at 17:03:50


what sorts of side effects do you have with the
Elavil (amitriptyline)? Do you have the sexual
side effects,or the weight gain thing>? It's
funny b/c I've been toying with the idea of
going on one of the older ad's, TCA's, thinking
maybe they don't have the flattening effect of
the ssri's...




Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ruth thread:6389